# SDR R61A2021052000440

- Difficulty date: May 16, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 32,738 hours, 20,299 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 4A40307
- Part serial: ED1824
- Condition: Partial Deploy
- Location: L1 Door
- Part time: 13,071 hours, 9,067 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SLIDE IS PARTIALLY DEPLOYED. R&R L1 SLIDE ASSEMBLY.
